A conjecture of Erdös in number theory
Acta Arithmetica, Tome 29 (1976) no. 2, pp. 191-196
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_29_2_191_196,
author = {R. Hall},
title = {A conjecture of {Erd\"os} in number theory},
journal = {Acta Arithmetica},
pages = {191--196},
year = {1976},
volume = {29},
number = {2},
doi = {10.4064/aa-29-2-191-196},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-29-2-191-196/}
}
R. Hall. A conjecture of Erdös in number theory. Acta Arithmetica, Tome 29 (1976) no. 2, pp. 191-196. doi: 10.4064/aa-29-2-191-196
Cité par Sources :